# SDR DALA2019021100914

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 85,503 hours, 37,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L OVERWING ESCAPE SLIDE BOTTLE PRESSURE SYSTEM INOP. T/S PER FIM 25-65-00-815-803 CONFIRMED BAD BOTTLE PRESSURE SWITCH. R&R LEFT OVERWING EMERGENCY ESCAPE SLIDE INFLATOR PER CARD.
